Alert archive / New Mexico / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 151, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 21, 2014, 4:23 PM MDT for De Baca County, Guadalupe County, New Mexico. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 21, 2014, 4:23 PM MDT (22:23 UTC)
- Expired
- Jun 21, 2014, 5:02 PM MDT
- In force
- 39 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
Counties De Baca County, NM, Guadalupe County, NM
The radar
The Cannon AFB radar (KFDX), 113 km from the middle of the area, began a volume at 22:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 10.4 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 11 J/kg
- Mixed-layer CIN
- -391 J/kg
- Mixed-layer LCL
- 2325 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
114 WUUS55 KABQ 212223 SVRABQ NMC011-019-212315- /O.NEW.KABQ.SV.W.0151.140621T2223Z-140621T2315Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 423 PM MDT SAT JUN 21 2014 THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN DE BACA COUNTY IN EAST CENTRAL NEW MEXICO CENTRAL GUADALUPE COUNTY IN EAST CENTRAL NEW MEXICO * UNTIL 515 PM MDT * AT 420 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER CENTRAL GUADALUPE COUNTY...OR ABOUT 19 MILES EAST OF VAUGHN...AND MOVING SOUTHEAST AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... RURAL CENTRAL GUADALUPE COUNTY... RURAL NORTHWESTERN DE BACA COUNTY... HIGHWAY 60 EAST OF VAUGHN AND WEST OF YESO... LAT...LON 3455 10465 3445 10497 3475 10507 3479 10491 TIME...MOT...LOC 2223Z 326DEG 19KT 3468 10488 $$
1 follow-up statement
345 WWUS55 KABQ 212302 SVSABQ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 502 PM MDT SAT JUN 21 2014 NMC011-019-212312- /O.CAN.KABQ.SV.W.0151.000000T0000Z-140621T2315Z/ DE BACA NM-GUADALUPE NM- 502 PM MDT SAT JUN 21 2014 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL GUADALUPE AND NORTHWESTERN DE BACA COUNTIES IS CANCELLED... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE THUNDERSTORM HAS WEAKENED AND WAS NO LONGER SEVERE...THUS THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. LAT...LON 3455 10465 3445 10497 3475 10507 3479 10491 TIME...MOT...LOC 2302Z 326DEG 19KT 3451 10474 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 3:12 PM MDT, 1 hour 11 minutes earlier.
Area forecast discussion, Jun 21, 3:12 PM MDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 312 PM MDT SAT JUN 21 2014 .SYNOPSIS... A WEAKNESS IN 500 MB HEIGHTS BETWEEN HIGH CENTERS TO OUR SW AND SE ALLOWING ANOTHER ROUND OF CONVECTION THIS AFTERNOON. WEAK RIDGING ALOFT WILL TRY AND POKE INTO NM SUNDAY BUT A FAST MOVING SHORT WAVE TROUGH WILL ZIP BY TO OUR NORTH AND DROP A BACK DOOR COLD FRONT INTO NE NM BEFORE SUNDAY IS OVER. THIS SHOULD BE THE FOCUS FOR CONVECTION SUNDAY AFTERNOON AND EVENING. FRONT WILL CONTINUE SOUTH AND WEST SUNDAY NIGHT. MODERATELY ACTIVE WEATHER FOR CENTRAL AND EASTERN AREAS MONDAY AND TUESDAY...THEN SOME DRYING WEDNESDAY AND THURSDAY AS THE WESTERLIES ALOFT INCREASE IN SPEED AND MIX DOWN TO THE SURFACE. DECENT TROUGH TO BRING COOLING TO THE AREA FOR THE END OF THE WEEK AND A SLIGHT CHANCE OF CONVECTION OVER THE NORTHWEST. MOSTLY DRY WITH NEAR NORMAL TEMPERATURES AND LIGHT WINDS NEXT WEEKEND. && .DISCUSSION... WETTING RAINS AS FAR WEST AS LOS ALAMOS EARLIER THIS AFTERNOON. PRETTY QUIET WEST OF THE CENTRAL MOUNTAINS NOW AS DEWPOINTS DROP. COUPLE REPORTS OF STRONG DUST DEVILS...LAND SPOUTS...OR SMALL TORNADOES AROUND MORIARTY. SHOWERS AND STORMS WILL CONTINUE THROUGH THIS EVENING THEN SHOULD BE GONE BY MIDNIGHT. LOW CLOUDS MAY FORM AGAIN OVER THE EASTERN PLAINS. BACK DOOR FRONT SHOULD REACH THE FAR NORTHEAST BY LATE IN THE DAY SUNDAY. THIS SHOULD BE THE FOCUS FOR THE MOST CONVECTION LATE IN THE AFTERNOON INTO THE NIGHT. NAM12 REALLY BULLISH ON STORMS FOR THE NORTHEAST SUNDAY EVENING...THEN DEVELOPS A MCC NEAR TUCUMCARI VERY LATE SUNDAY NIGHT AND DRIVES IT SOUTH THROUGH MONDAY MORNING. MONDAY AND TUESDAY LOOK PRETTY ACTIVE WITH MOISTURE REMAINING IN PLACE AS FLOW ALOFT WEAK. COULD EVEN GET SOME WETTING STORMS WEST OF THE CENTRAL MOUNTAINS DEPENDING ON HOW STRONG OF AN EAST CANYON WIND WE CAN SQUEEZE INTO THE VALLEY. WESTERLY FLOW ALOFT TO STRENGTHEN WEDNESDAY AND THURSDAY AS A STORM MOVES ONTO THE WEST COAST. NORTHERN ZONES MAY GET BRUSHED WITH A FEW SHOWERS AND STORMS LATE NEXT WEEK. FOLLOWING WEEKEND SHAPING UP TO BE NICE WITH A MOSTLY DRY FORECAST...LIGHT WINDS AND NEAR NORMAL TEMPERATURES. CHJ && .FIRE WEATHER... AS EXPECTED...STORMS HAVE FORMED ALONG AND JUST EAST OF THE CENTRAL MOUNTAIN CHAIN. LOCALLY WETTING RAINFALL HAS BEEN OBSERVED. IN FACT...A FEW STORMS DEVELOPED ACROSS THE NORTHWEST MOUNTAINS AS WELL...PARTICULARLY NEAR LOS ALAMOS...BUT AS THE DRY AIR MIXED DOWN FROM ALOFT...THOSE STORMS QUICKLY DIMINISHED. EXPECT STORMS ACROSS THE EAST TO CONTINUE INTO THE THE MID EVENING HOURS. LOCALLY WETTING RAINFALL IS POSSIBLE. OTHERWISE...LOW LEVEL MOISTURE ACROSS THE EAST IS NOT EXPECTED TO MAKE AS MUCH OF A WESTWARD PUSH TONIGHT WITH SOMEWHAT STRONGER WESTERLY FLOW ALOFT. THUS...RELATIVE HUMIDITY RECOVERIES WILL NOT BE AS GOOD IN THE RIO GRANDE VALLEY AS THEY WERE THIS MORNING. IN FACT...MAINLY POOR TO FAIR RECOVERIES ARE EXPECTED FOR THE CENTRAL MTN CHAIN WESTWARD. WITH LOW LEVEL MOISTURE NOT STARTING AS FAR WEST ON SUNDAY...AND EVEN DRIER AIR MOVING IN ALOFT...LOW LEVEL MOISTURE SHOULD MIX OUT FURTHER EAST THAN TODAY. THUS...DRIER CONDITIONS ARE EXPECTED FOR MUCH OF THE AREA. SEVERAL HOURS OF SINGLE DIGIT HUMIDITIES ARE LIKELY ACROSS THE NORTHWEST PLATEAU AND PORTIONS OF THE NORTHWEST MOUNTAINS AND RIO GRANDE VALLEY. MEANWHILE... A COLD FRONT WILL NUDGE INTO NORTHEAST NM LATE SUNDAY...FOCUSING PRECIPITATION CHANCES ACROSS THE NORTHEAST PLAINS. HOWEVER...THE DRYLINE MAY SHARPEN ALONG THE TEXAS BORDER...SO...PERHAPS STRONG...STORMS WILL BE POSSIBLE ALONG CURRY AND ROOSEVELT COUNTIES. THE AFOREMENTIONED FRONT WILL PLOW SOUTH AND WESTWARD SUNDAY NIGHT AND EARLY MONDAY DRAGGING BETTER LOW LEVEL MOISTURE INTO THE STATE BEHIND IT. ADDITIONAL STORMS WILL BE POSSIBLE. THE FRONT WILL PROBABLY SQUEEZE THROUGH THE GAPS OF THE CENTRAL MTN CHAIN MONDAY MORNING. WESTERN AREAS WILL STILL SEE POOR HUMIDITY RECOVERIES...WHILE EASTERN AREAS WILL SEE SOME IMPROVEMENT. THE INCREASE IN MOISTURE WILL SET THE STAGE FOR ADDITIONAL STORMS ACROSS THE EAST MONDAY AND TUESDAY. MEANWHILE...THE WEST WILL REMAIN LARGELY DRY. DEPENDING ON HOW FAR THE FRONT AND MOISTURE PUSHES WEST SUNDAY AND MONDAY NIGHT...THERE COULD BE A MIX OF WET AND DRY STORMS ALONG AND WEST OF THE RIO GRANDE VALLEY MONDAY AND TUESDAYS AFTERNOONS. VENT RATES ACROSS THE EAST WILL BE POOR TO FAIR ON MONDAY BEHIND THE COLD FRONT...THOUGH WILL REBOUND QUICKLY ON TUESDAY. FOR THE MID WEEK PERIOD...BOTH THE GFS AND THE ECMWF ARE SHOWING A TROUGH DEVELOPING OVER THE GREAT BASIN. HOWEVER...THE ECMWF HAS TRENDED MUCH DEEPER AND ACTUALLY DEVELOPS A CLOSED LOW OVER SOUTHWEST NM BY NEXT WEEKEND. THIS WOULD CERTAINLY TREND MOISTURE UPWARD. HOWEVER...THE GFS IS NOT AS DEEP WITH THE TROUGH...AND DRIER WESTERLY FLOW WOULD BE OVER NM. THUS...STILL MUCH UNCERTAINTY. FOR NOW...LOOKING FOR TEMPERATURES NEAR TO AS MUCH AS 8 DEGREES ABOVE NORMAL ACROSS THE CENTRAL AND WEST WITH WIDESPREAD 6 HAINES THROUGH AT LEAST TUES/WED. WHILE TEMPERATURES ACROSS THE EAST WILL BE ON EITHER SIDE OF NORMAL THANKS TO THE FRONT. 44 && .AVIATION... 18Z TAF CYCLE ISOLATED SHOWERS ARE ALREADY FORMING ACROSS THE NORTHERN MTNS. EXPECT ADDITIONAL STORMS TO FORM ALONG AND JUST EAST OF THE CENTRAL MT CHAIN...SIMILARLY TO FRIDAY. HOWEVER...STORMS SHOULD GENERALLY MOVE A LITTLE FASTER TO THE EAST TODAY AS COMPARED TO YDAY...BUT LOCALLY LOW VSBYS IN HEAVY RAIN AND SMALL HAIL REMAIN POSSIBLE. KLVS SEEMS TO HAVE THE BEST CHANCE AT BEING IMPACTED BY PRECIP TODAY...BUT HI-RES MODELS SHOWING THAT KTCC MAY BE IMPACTED LATE THIS AFTN OR EVE...SO HAVE ADDED A VCTS THERE. OTHERWISE...A FEW BUILDUPS ARE EXPECTED ACROSS THE SOUTHWEST MTNS AGAIN THIS AFTERNOON...WITH VIRGA AND GUSTY WINDS THE MAIN THREAT. ANOTHER ROUND OF MVFR CIGS ARE POSSIBLE GENERALLY ALONG AND EAST OF A KTCC TO KROW LINE AFTER 07Z AND CONTINUING THROUGH 15Z SUN. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 56 93 54 92 / 0 0 0 0 DULCE........................... 42 88 41 88 / 0 5 0 10 CUBA............................ 49 89 47 88 / 0 5 0 10 GALLUP.......................... 48 89 46 88 / 0 0 0 0 EL MORRO........................ 47 83 44 84 / 5 5 0 0 GRANTS.......................... 48 89 46 90 / 5 5 0 5 QUEMADO......................... 53 85 51 85 / 5 5 5 0 GLENWOOD........................ 54 94 51 92 / 5 0 5 0 CHAMA........................... 40 81 40 81 / 5 10 0 10 LOS ALAMOS...................... 60 85 59 83 / 5 5 5 10 PECOS........................... 55 83 54 79 / 10 10 5 20 CERRO/QUESTA.................... 47 81 46 80 / 10 10 5 20 RED RIVER....................... 41 73 43 69 / 10 20 10 30 ANGEL FIRE...................... 37 76 39 74 / 10 20 10 30 TAOS............................ 45 86 46 83 / 5 10 5 10 MORA............................ 49 81 48 78 / 10 10 10 30 ESPANOLA........................ 54 92 53 89 / 5 5 5 10 SANTA FE........................ 56 88 56 82 / 5 5 5 10 SANTA FE AIRPORT................ 55 92 55 86 / 5 5 5 10 ALBUQUERQUE FOOTHILLS........... 65 93 63 88 / 5 5 5 5 ALBUQUERQUE HEIGHTS............. 67 95 65 90 / 5 5 5 5 ALBUQUERQUE VALLEY.............. 62 97 61 92 / 5 5 5 5 ALBUQUERQUE WEST MESA........... 65 96 64 91 / 5 5 5 5 LOS LUNAS....................... 57 97 58 93 / 5 5 5 5 RIO RANCHO...................... 64 96 63 91 / 5 5 5 5 SOCORRO......................... 66 100 65 97 / 5 5 5 5 SANDIA PARK/CEDAR CREST......... 59 92 59 89 / 5 5 5 5 TIJERAS......................... 60 91 59 87 / 10 5 0 5 MORIARTY/ESTANCIA............... 50 88 51 84 / 10 10 0 10 CLINES CORNERS.................. 55 88 54 82 / 10 10 5 20 GRAN QUIVIRA.................... 60 90 59 86 / 10 10 5 10 CARRIZOZO....................... 63 93 62 90 / 10 5 10 10 RUIDOSO......................... 55 88 54 83 / 10 10 10 20 CAPULIN......................... 52 82 50 76 / 30 30 30 30 RATON........................... 49 88 50 81 / 20 20 30 30 SPRINGER........................ 50 89 51 82 / 20 20 20 20 LAS VEGAS....................... 53 87 51 80 / 10 20 10 30 CLAYTON......................... 61 89 57 83 / 30 20 30 30 ROY............................. 56 89 55 80 / 20 20 20 20 CONCHAS......................... 63 96 62 86 / 20 20 20 20 SANTA ROSA...................... 62 95 61 87 / 20 10 10 20 TUCUMCARI....................... 64 97 62 89 / 20 20 30 20 CLOVIS.......................... 60 93 62 86 / 20 10 20 30 PORTALES........................ 62 95 64 89 / 10 10 20 30 FORT SUMNER..................... 64 96 64 88 / 10 10 10 20 ROSWELL......................... 66 100 68 95 / 10 10 10 20 PICACHO......................... 61 94 62 89 / 10 10 10 20 ELK............................. 59 89 60 85 / 10 10 10 20 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && 40
Hazardous weather outlook, Jun 21, 6:01 AM MDT, 10 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 601 AM MDT SAT JUN 21 2014 NMZ501>540-221200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 601 AM MDT SAT JUN 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER... ISOLATED STRONG THUNDERSTORMS PRODUCING SMALL HAIL AND STRONG GUSTY WINDS ARE POSSIBLE MAINLY EAST FROM THE CENTRAL MOUNTAIN CHAIN SUNDAY AFTERNOON AND EVENING. BETWEEN MONDAY AFTERNOON AND TUESDAY NIGHT ROUGHLY THIS SAME AREA COULD SEE A FEW THUNDERSTORMS APPROACH OR EVEN REACH SEVERE LEVELS WITH STRONGER WIND GUSTS AND POSSIBLY LARGER HAIL. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 43
In the hours before
Special weather statement, Jun 21, 12:50 PM MDT, 3 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1250 PM MDT SAT JUN 21 2014
NMZ511-518-211915-
JEMEZ MOUNTAINS-SANTA FE METRO AREA-
1250 PM MDT SAT JUN 21 2014
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SANTA FE...EXTREME
EASTERN SANDOVAL AND SOUTHEASTERN LOS ALAMOS COUNTIES THROUGH 115 PM
MDT...
AT 1247 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR BANDELIER NATIONAL MONUMENT...OR ABOUT 6
MILES SOUTH OF LOS ALAMOS...MOVING SOUTHEAST AT 15 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
AREAS AFFECTED BY THIS STORM INCLUDE...FRIJOLES...BANDELIER NATIONAL
MONUMENT...WHITE ROCK AND BUCKMAN RIVER WHITE ROCK CANYON.
&&
LAT...LON 3586 10624 3583 10623 3583 10617 3576 10598
3558 10614 3581 10635 3587 10627
TIME...MOT...LOC 1849Z 304DEG 13KT 3580 10627Special weather statement, Jun 21, 1:53 PM MDT, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
153 PM MDT SAT JUN 21 2014
NMZ528-529-531-212015-
FAR NORTHEAST HIGHLANDS-HARDING COUNTY-NORTHEAST HIGHLANDS-
153 PM MDT SAT JUN 21 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MORA...NORTHERN SAN
MIGUEL AND WESTERN HARDING COUNTIES THROUGH 215 PM MDT...
AT 148 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES SOUTHEAST OF WAGON MOUND...MOVING
SOUTHEAST AT 20 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF NORTHERN
SAN MIGUEL...SOUTHEASTERN MORA AND WESTERN HARDING COUNTIES. STATE
ROAD 271 WILL ALSO BE IMPACTED.
&&
LAT...LON 3586 10422 3578 10431 3577 10438 3573 10438
3570 10446 3569 10447 3591 10473 3605 10458
TIME...MOT...LOC 1951Z 305DEG 17KT 3592 10458Special weather statement, Jun 21, 2:10 PM MDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 210 PM MDT SAT JUN 21 2014 NMZ529-532-533-212045- EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-NORTHEAST HIGHLANDS- 210 PM MDT SAT JUN 21 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SAN MIGUEL AND NORTHERN GUADALUPE COUNTIES THROUGH 245 PM MDT... AT 207 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES NORTH OF DILIA...OR ABOUT 23 MILES SOUTHEAST OF LAS VEGAS...MOVING SOUTHEAST AT 10 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF NORTHERN GUADALUPE AND SOUTHERN SAN MIGUEL COUNTIES. MODERATE TO AT TIMES HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES. && LAT...LON 3531 10474 3509 10496 3530 10516 3543 10500 TIME...MOT...LOC 2009Z 308DEG 10KT 3530 10504
Special weather statement, Jun 21, 2:53 PM MDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
253 PM MDT SAT JUN 21 2014
NMZ533-212130-
GUADALUPE COUNTY-
253 PM MDT SAT JUN 21 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GUADALUPE COUNTY
THROUGH 330 PM MDT...
AT 246 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINES OF STRONG THUNDERSTORMS CENTERED OVER COLONIAS...OR ABOUT
16 MILES NORTHWEST OF SANTA ROSA...MOVING SOUTHEAST AT 25 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORM...ALONG WITH LOCAL MODERATE TO HEAVY RAIN.
AREAS AFFECTED BY THIS STORM INCLUDE...SANTA ROSA...SANTA ROSA LAKE
STATE PARK...CUERVO...PUERTO DE LUNA AND POWER DAM LAKE AS WELL AS
THE INTERSTATE 40 CORRIDOR FROM THE INTERSECTION AT HIGHWAY 84 NEAR
MILE MARKER 256 THROUGH SANTA ROSA TO CUERVO.
MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND
PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE
AREA.
&&
LAT...LON 3479 10461 3508 10493 3522 10483 3522 10472
3498 10416
TIME...MOT...LOC 2051Z 302DEG 24KT 3514 10476Local storm report, Jun 21, 4:13 PM MDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
413 PM MDT SAT JUN 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL 4 NNE PASTURA 34.83N 104.93W
06/21/2014 E1.00 INCH GUADALUPE NM LAW ENFORCEMENT
STATE POLICE REPORTED QUARTER SIZED HAIL ON STATE ROAD
219 SOUTH OF INTERSTATE 40.
&&
EVENT NUMBER ABQ1401076
05The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 12:50 PM MDT | Special Weather Statement | ABQ | Los Alamos | 25 min |
| Jun 21, 1:53 PM MDT | Special Weather Statement | ABQ | Mora | 22 min |
| Jun 21, 2:10 PM MDT | Special Weather Statement | ABQ | San Miguel | 35 min |
| Jun 21, 2:53 PM MDT | Special Weather Statement | ABQ | Guadalupe | 37 min |
| Jun 21, 3:11 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe | 49 min |
| Jun 21, 3:29 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 46 min |
| Jun 21, 3:41 PM MDT | Areal Flood Advisory | ABQ | Union | 64 min |
| Jun 21, 3:46 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe | 44 min |
| Jun 21, 5:53 PM MDT | Special Weather Statement | ABQ | Curry | 37 min |
| Jun 21, 5:54 PM MDT | Special Weather Statement | ABQ | De Baca | 36 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.